On a continuous Sárközy type problem

Borys Kuca, Tuomas Orponen, Tuomas Sahlsten

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We prove that there exists a constant ∊ > 0 with the following property: if K ⊂ R 2 is a compact set that contains no pair of the form {x, x + (z, z 2)} for z ≠ 0, then dim H K ≤ 2 − ∊.

Original languageEnglish
Article numberrnac168
Pages (from-to)11291–11315
Number of pages25
JournalINTERNATIONAL MATHEMATICS RESEARCH NOTICES
Volume2023
Issue number13
Early online date9 Jun 2022
DOIs
Publication statusPublished - 1 Jun 2023
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'On a continuous Sárközy type problem'. Together they form a unique fingerprint.

Cite this